It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=howard678]Kayleigh,

I can understand now why you would not feel at home in NA meetings, as your aim all along was to control a medical condition, not to get "high." You said a very key word, "tolerance." If it were not for tolerance I would not be here. I would be going along happily taking my initially prescribed dose of tranqus. They benefited me, but turned on me, delivering withdrawal symptoms and demanding higher doses. There is no end once this happens. The demands will go up and up until you are taking enough to kill you.

As to the "social anxiety disorder," "generalized anxiety disorder," well unless one was real uncomfortable around people, in social situations, in crowds, before the drugs, then what one is experiencing is drug withdrawal. Common with coming off or havng come off of a variety of drugs, incuding alcohol, opiates, benzos, cocaine, etc. The drugs handle the brain`s pleasure and/or calming centers, and once off, there is an re-adjustment period where the brain takes back control of these areas. I have faith in my body to do this, and believe it is presently doing so as I slowly reduce my drug intake. Part of the price to pay. No fun, but will be worth it in the end.

As to how to best address your chronic pain, I have no clear answers, other than to just wait until you can have surgery and hope that helps. As to taking the occasional Vicodin on an as needed basis, Jennita may be correct. Also, I suggest trying your best not to worry. This never helps anything unless it quickly motivates someone to actions that prove beneficial. If there is nothing one can do about something worry is only harmful.[/QUOTE]
thanks howard your post makes alot of sense i did'nt take any klonopin today as i told jennita as i told you i was weaning down i feel ok but i know klonopin has a long half life so it could be that also nixed the vicodin and am going on a fentynal patch which is a narcotic but it lasts 72 hrs so i would'nt have to keep popping pills so i'm gonna do some research on it before i put it on because i don't want to end up in a hellish nightmare again thank you for your concern you and jennita both have been so helpful kelleigh





All times are GMT -7. The time now is 07:20 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!